# SDR R61A201702170138

- Difficulty date: January 26, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661003
- Condition: Corroded
- Location: Frame 17
- Part time: 34,237 hours, 21,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON GALLEY DOOR SILL. THE DOOR SILL WAS REMOVED AND REPLACED IAW SRM 51-41-02.
